# SDR DL73K000217

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REPAIRED SHORTED WIRE W448-001-20 PER WD 26-12-01.  REPLACED LOOP CONNECTOR D858.  ALL OPERATIONAL CHECKS NORMAL.  LEFT WING BODY OVERHEAT.
